A note on almost maximal chain rings

  • Ulrich Albrecht

    Auburn University, USA
  • Francisco Javier Santillán-Covarrubias

    Kennesaw State University, USA
A note on almost maximal chain rings cover
Download PDF

A subscription is required to access this article.


This paper discusses maximal and almost maximal rings in a non-commutative setting. Annihilators ideals in chain rings and their relationship to the concept of self-injectivity are investigated. In particular, a two-sided chain ring is right self-injective if and only if it is right co-Hopfian and a left maximal ring. Finally, localizations of chain rings are discussed.

Cite this article

Ulrich Albrecht, Francisco Javier Santillán-Covarrubias, A note on almost maximal chain rings. Rend. Sem. Mat. Univ. Padova 144 (2020), pp. 1–11

DOI 10.4171/RSMUP/52